MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XTW
Medical Device Problem Codes Incomplete Coaptation (2507); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4+ degenerative mitral regurgitation (mr), pre-existing chordal rupture, restricted and flail posterior leaflet for a mitraclip procedure.During the procedure, first mitraclip xtw implanted on anterior -posterior commissure.Post deployment, posterior leaflet was observed to be ruptured.Second mitraclip xtw was implanted lateral to first mitraclip.The first mitraclip xtw had single leaflet device attachment (slda) from the posterior leaflet due to interaction between two clips.The mr was reduced to grade 3+ post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints reported from the lot.Based on the information provided, the reported device damage by another device (dislodgement) appears to be related to procedural conditions, as another clip dislodged the reported clip during positioning; refer to (b)(4).The reported slda resulting in tissue injury is a cascading effect of the reported device (dislodgement).The reported patient effect of tissue injury as listed in the eifu, is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50871163
Report Number2135147-2026-06426
Device Sequence Number9425519
Product Code NKM
UDI-Device Identifier05415067050779
UDI-Public(01)05415067050779(17)271124(10)60527A1067
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-XTW
Device Catalogue NumberCDS0801-XTW
Device Lot Number60527A1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable Guide Catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight138 LB
Patient RaceWhite